| Model Number |
1002717 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump battery was depleting quickly.There was no reported adverse impact to the customer¿s blood glucose level.The customer declined further troubleshooting, and no additional information was provided regarding the outcome of the event.